Alert archive / Illinois / River Flood Warnings in 2011

River Flood Warning 15, NWS Lincoln, IL

April 9, 2011Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Apr 9, 2011, 8:25 PM CDT for Clay County, Richland County, Illinois. It took effect at Apr 10, 2011, 9:37 PM CDT. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Apr 9, 2011, 8:25 PM CDT (01:25 UTC)
In effect from
Apr 10, 2011, 9:37 PM CDT
Expired
Apr 15, 2011, 10:38 AM CDT
In force
5 days
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.11 ft at Apr 12, 2011, 7:00 AM CDT.

actionminormoderate10152004/1004/1104/1204/1304/1404/1504/16
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

339 
WGUS43 KILX 100125
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
825 PM CDT SAT APR 9 2011

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES

.SYNOPSIS...THE COMBINATION OF RAINFALL EARLIER THIS MORNING ALONG
WITH EXPECTED RAIN SUNDAY NIGHT WILL LIKELY CAUSE MINOR FLOODING
ALONG THE LITTLE WABASH NEAR CLAY CITY BEGINNING LATE SUNDAY NIGHT.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC025-159-101525-
/O.NEW.KILX.FL.W.0015.110411T0900Z-000000T0000Z/
/CLAI2.1.ER.110411T0900Z.110413T0000Z.000000T0000Z.NO/
825 PM CDT SAT APR 9 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM LATE SUNDAY NIGHT UNTIL FURTHER NOTICE.
* AT  700 PM SATURDAY THE STAGE WAS 8.4 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 18.5 FEET BY TUESDAY EVENING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

LITTLE WABASH RIVER
 CLAY CITY         16   8.4 SAT 7 PM    11.2   16.5   18.1



$$
12 follow-up statements
783 
WGUS83 KILX 101617
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1117 AM CDT SUN APR 10 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-110617-
/O.EXT.KILX.FL.W.0015.110411T1500Z-000000T0000Z/
/CLAI2.1.ER.110411T1500Z.110413T0600Z.000000T0000Z.NO/
1117 AM CDT SUN APR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* FROM MONDAY MORNING UNTIL FURTHER NOTICE.
* AT  900 AM SUNDAY THE STAGE WAS 11.8 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 19.2 FEET BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

LITTLE WABASH RIVER
 CLAY CITY         16  11.8 SUN 9 AM    15.3   18.5   19.2



$$
479 
WGUS83 KILX 110055
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
755 PM CDT SUN APR 10 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-111455-
/O.EXT.KILX.FL.W.0015.110411T0237Z-110415T1400Z/
/CLAI2.1.ER.110411T0237Z.110413T0600Z.110415T0800Z.NO/
755 PM CDT SUN APR 10 2011

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...THE FLOOD 
WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL FRIDAY MORNING.
* AT  700 PM SUNDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 19.2 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

LITTLE WABASH RIVER
 CLAY CITY         16  15.4 SUN 7 PM    17.5   18.6   19.1



$$
597 
WGUS83 KILX 111332
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
832 AM CDT MON APR 11 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-120332-
/O.EXT.KILX.FL.W.0015.000000T0000Z-110415T1100Z/
/CLAI2.1.ER.110411T0256Z.110413T0600Z.110415T0500Z.NO/
832 AM CDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL FRIDAY MORNING.
* AT 7 AM MONDAY THE STAGE WAS 16.6 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  FRIDAY MORNING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

LITTLE WABASH RIVER
 CLAY CITY         16  16.6 MON 7 AM    17.6   18.6   17.8

$$
796 
WGUS83 KILX 111852
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
152 PM CDT MON APR 11 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-120852-
/O.EXT.KILX.FL.W.0015.000000T0000Z-110415T1900Z/
/CLAI2.1.ER.110411T0256Z.110413T0600Z.110415T1300Z.NO/
152 PM CDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL FRIDAY AFTERNOON.
* AT 1 PM MONDAY THE STAGE WAS 17 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY 
  EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY MORNING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

LITTLE WABASH RIVER
 CLAY CITY         16  17.0 MON 1 PM    17.9   18.5   18.0

$$

07
068 
WGUS83 KILX 120152
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
852 PM CDT MON APR 11 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-121552-
/O.EXT.KILX.FL.W.0015.000000T0000Z-110415T2100Z/
/CLAI2.1.ER.110411T0256Z.110413T1200Z.110415T1500Z.NO/
852 PM CDT MON APR 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL FRIDAY AFTERNOON.
* AT  800 PM MONDAY THE STAGE WAS 17.6 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

LITTLE WABASH RIVER
 CLAY CITY         16  17.6 MON 8 PM    18.3   19.0   18.1



$$
608 
WGUS83 KILX 121442
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
942 AM CDT TUE APR 12 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-130442-
/O.CON.KILX.FL.W.0015.000000T0000Z-110415T2100Z/
/CLAI2.1.ER.110411T0256Z.110413T0000Z.110415T1500Z.NO/
942 AM CDT TUE APR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL FRIDAY AFTERNOON.
* AT 9 AM TUESDAY THE STAGE WAS 18.1 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY 
  EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY MORNING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

LITTLE WABASH RIVER
 CLAY CITY         16  18.1 TUE 9 AM    18.4   18.0   16.3

$$
259 
WGUS83 KILX 130335
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1035 PM CDT TUE APR 12 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-131735-
/O.CON.KILX.FL.W.0015.000000T0000Z-110415T2100Z/
/CLAI2.1.ER.110411T0256Z.110413T0600Z.110415T1500Z.NO/
1035 PM CDT TUE APR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL FRIDAY AFTERNOON.
* AT  945 PM TUESDAY THE STAGE WAS 17.8 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY 
  EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

LITTLE WABASH RIVER
 CLAY CITY         16  17.8 TUE 10 PM   18.4   18.0   16.3



$$
878 
WGUS83 KILX 131443
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
943 AM CDT WED APR 13 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-140443-
/O.EXT.KILX.FL.W.0015.000000T0000Z-110414T1700Z/
/CLAI2.1.ER.110411T0256Z.110412T1645Z.110414T1100Z.NO/
943 AM CDT WED APR 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL THURSDAY AFTERNOON.
* AT  845 AM WEDNESDAY THE STAGE WAS 17.3 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

LITTLE WABASH RIVER
 CLAY CITY         16  17.3 WED 9 AM    15.9   13.8   11.5


$$
946 
WGUS83 KILX 140231
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
931 PM CDT WED APR 13 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-141631-
/O.EXT.KILX.FL.W.0015.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.110411T0256Z.110418T0000Z.000000T0000Z.NO/
931 PM CDT WED APR 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL FURTHER NOTICE.
* AT 8 PM WEDNESDAY THE STAGE WAS 16 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS EVENING.
  THE RIVER WILL THEN RISE BACK ABOVE FLOOD STAGE AROUND MIDNIGHT
  FRIDAY NIGHT AND CONTINUE RISING TO NEAR 18.3 FEET BY SUNDAY EVENING 
  THEN BEGIN FALLING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

LITTLE WABASH RIVER
 CLAY CITY         16  16.0 WED 8 PM    12.9   17.1   18.2

$$
165 
WGUS83 KILX 141558
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1058 AM CDT THU APR 14 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-150558-
/O.CON.KILX.FL.W.0015.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.110411T0256Z.110417T1800Z.000000T0000Z.NO/
1058 AM CDT THU APR 14 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL FURTHER NOTICE.
* AT 1000 AM THURSDAY THE STAGE WAS 13.6 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL SLOWLY FALL THROUGH FRIDAY MORNING THEN
  WILL BEGIN TO RISE BY FRIDAY AFTERNOON. THE RIVER IS EXPECTED TO
  EXCEED FLOOD STAGE BY SATURDAY MORNING THEN CONTINUE RISING TO
  NEAR 18.9 FEET BY SUNDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

LITTLE WABASH RIVER
 CLAY CITY         16  13.6 THU 10 AM   11.9   15.1   18.8



$$
077 
WGUS83 KILX 150308
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1008 PM CDT THU APR 14 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-151708-
/O.CON.KILX.FL.W.0015.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.110411T0256Z.110417T1800Z.000000T0000Z.NO/
1008 PM CDT THU APR 14 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL FURTHER NOTICE.
* AT 900 PM THURSDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL SLOWLY FALL THROUGH FRIDAY MORNING...THEN BEGIN TO
  RISE FRIDAY AFTERNOON OR EVENING...WITH A CRST OF 18.9 FEET EXPECTED BY 
  SUNDAY AFTERNOON. 
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

LITTLE WABASH RIVER
 CLAY CITY         16  11.6 THU 9 PM    11.9   15.1   18.8



$$
271 
WGUS83 KILX 151538
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
1038 AM CDT FRI APR 15 2011
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS 
ARE EXPECTED TO SLOWLY FALL.

AFTER RAINFALL TODAY AND TONIGHT...THE RIVER WILL ONCE BEGIN TO
RISE...HOWEVER IT IS EXPECTED TO REMAIN BELOW FLOOD STAGE.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC025-159-151608-
/O.CAN.KILX.FL.W.0015.000000T0000Z-110415T1538Z/
/CLAI2.N.ER.110411T0256Z.000000T0000Z.000000T0000Z.NO/
1038 AM CDT FRI APR 15 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT  945 AM FRIDAY THE STAGE WAS 10.0 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.3 FEET 
  SUNDAY AFTERNOON.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

LITTLE WABASH RIVER
 CLAY CITY         16  10.0 FRI 10 AM   11.7   15.1   14.4



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 9, 6:16 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 9, 6:16 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
616 PM CDT SAT APR 9 2011

.DISCUSSION...
ISSUED 241 PM CDT SAT APR 9 2011

THERE WILL BE A BREAK IN THE STORM ACTION FOR THE REST OF TODAY
THROUGH SUNDAY AFTERNOON...AS WARMING ALOFT PROVIDES A CAP ON THE
ATMOSPHERE AND LITTLE TO NO UPPER LEVEL SUPPORT WILL BE PRESENT FOR
STORMS. THEN THE STAGE WILL BE SET FOR A VIGOROUS SYSTEM TO TRIGGER
STRONG TO SEVERE STORMS SUNDAY NIGHT ACROSS CENTRAL
ILLINOIS...PRIMARILY ALONG THE ADVANCING COLD FRONT. AFTER THAT
SYSTEM DEPARTS...STRONG WEST WINDS ARE EXPECTED ALONG WITH SOME
SCATTERED SHOWERS ON MONDAY MORNING UNTIL THE LONG WAVE UPPER TROUGH
AXIS FINALLY MOVES EAST OF ILLINOIS. THEN QUIET WEATHER WILL PERSIST
THROUGH THURSDAY...UNTIL THE NEXT EXTENDED PERIOD OF SHOWERS AND
STORMS SETS UP ACROSS CENTRAL ILLINOIS.

THE SHORT TERM MODELS ARE NOT TOO FAR APART ON THE TIMING OF THE
COLD FRONT FOR SUNDAY NIGHT...BUT THEIR CONVECTIVE INITIATIONS ARE
ALL A BIT DIFFERENT DUE TO THE SCHEMES IN THE MODEL PROGRAMMING. THE
NAM HAS BEGUN TO SPEED UP ITS STORM TIMING FOR SUNDAY NIGHT...AS
WELL AS THE GFS...WITH BOTH OF THEM LEAVING OUR NW CWA RELATIVELY
CAPPED EVEN INTO THE EVENING. THE ECMWF HAS SPED UP CONVECTION AS
WELL...KICKING OFF STORMS W OF I-55 BY MID-SUNDAY AFTERNOON. THE
SREF/CANADIAN GLOBAL CONTINUE TO AGREE ON AN EVENING EVENT FOR THE
WESTERN HALF OF OUR CWA...AND SHORTLY AFTER MIDNIGHT FOR THE EASTERN
HALF. THESE TIMING DIFFERENCES INTRODUCED SLIGHTLY LOWER CONFIDENCE
ON TIMING...BUT WE HAVE MADE AN EFFORT IN OUR GRIDS TO FOLLOW SPC
/SWODY2/ GUIDANCE ON STORM EVOLUTION. BEYOND THAT...THE ECMWF WAS
MORE CLOSELY FOLLOWED FOR THE EXTENDED.

SHORT TERM...TONIGHT THROUGH MONDAY.
THE CLOUDS BEHIND THE EARLY MORNING STORMS HAVE MOVED EAST...AND THE
STATIONARY FRONT ACROSS SOUTHERN IL HAS BEGUN TO LIFT NORTH AS A
WARM FRONT. THE 850MB WARM FRONT IS NEARLY ALREADY DEFINED ACROSS
NORTHERN IL...PER THE 12Z SOUNDINGS...BUT THE SURFACE FRONT WILL
CATCH UP QUICKLY AS WARM AIR ADVECTION KICKS IN THIS AFTERNOON.

THE DEEP TROUGH IN THE WEST IS BEGINNING TO MAKE PROGRESS EASTWARD
AS THE 300 MB JET CROSSES THE ROCKY MOUNTAINS. OUR SOUTHERLY SURFACE
WINDS WILL INTENSIFY MORE SIGNIFICANTLY TONIGHT AND SUNDAY AS THE
MID LEVEL WINDS INCREASE TO 50-60KTS BY 12Z SUNDAY.

WE WILL CONTINUE WITH A DRY AND WARM FORECAST TONIGHT AND MOST OF
SUNDAY IN THE CAPPED ENVIRONMENT. HOW QUICKLY THAT CAP IS ABLE TO
ERODE THROUGH VARIOUS MEANS WILL PLAY A HUGE ROLL INTO THE AMOUNT
AND INTENSITY OF SEVERE WEATHER WE EXPERIENCE SUNDAY EVENING/NIGHT.
THE COLD FRONT WILL BE THE MOST EFFECTIVE AT ERODING THE WARM LAYER
ALOFT...BUT STRONG PRE-FRONTAL DYNAMICS WILL ALSO WORK TO BREAK DOWN
THE CAP. SOME DOUBT AS TO A LARGE OUTBREAK OF SEVERE WEATHER IN
CENTRAL ILLINOIS IS BEING INTRODUCED AFTER SOUNDING ANALYSIS OF THE
12Z NAM/GFS...WHERE THE CAP HOLDS 6 PM THEN BREAKS BY 9 PM...HOWEVER
NOT UNTIL A SIGNIFICANT REDUCTION IN INSTABILITY...EVEN ELEVATED
INSTABILITY. WIND SHEAR WILL REMAIN HIGH...SO THAT MAY BE ENOUGH TO
KEEP STRONG STORMS ROLLING ACROSS OUR CWA. THAT LACK OF INSTABILITY
IN THE SOUNDINGS MAY BE WHAT IS PREVENTING THE CONVECTIVE
PARAMETERIZATION IN THE NAM/GFS MODELS FROM GOING HOG WILD WILL QPF
SUNDAY EVENING...ESPECIALLY IN OUR WESTERN COUNTIES. WILL STAY THE
COURSE FOR NOW WITH LIKELY/CATEGORICAL POPS SUNDAY EVENING IN THE
WESTERN TWO THIRDS AND IN THE EASTERN COUNTIES AFTER
MIDNIGHT...ESPECIALLY WITH SUPPORT FROM SPC OUTLOOKS. THE TORNADO
THREAT WILL BE HIGHEST NORTH OF OUR AREA CLOSER TO THE WARM
FRONT...WITH VERY LARGE HAIL AND DAMAGING WINDS OUR PRIMARY
HAZARDS...BUT SHEAR VALUES WILL KEEP THE PRESENCE OF A TORNADO
THREAT IN CENTRAL IL. ANY SUPERCELL ACTIVITY IN WESTERN ILLINOIS IS
EXPECTED TO EVOLVE INTO A SQUALL LINE TOWARD MIDNIGHT...WITH
DAMAGING WINDS MORE LIKELY.

ON MONDAY...GUSTY WEST WINDS ARE EXPECTED...ESPECIALLY IN THE
MORNING AS PRESSURE RISES OF 4 MB/3 HRS DEVELOP. COOLER TEMPS ARE
LIKELY...WITH HIGHS IN THE LOWER 60S...AROUND 20 DEG COLDER THAN
SUNDAY. SCATTERED SHOWERS WILL ALSO BE POSSIBLE AS VARIOUS
SHORTWAVES CONTINUE TO FLOW AROUND THE BASE OF THE UPPER TROUGH. THE
TROF AXIS SHOULD MOVE EAST OF IL BY LATER MON AFTERNOON...HELPING TO
SHUT DOWN THE SHOWER ACTIVITY. THE MODELS ARE SHOWING A SECONDARY
WAVE MOVING NORTHEAST ALONG THE DEPARTING COLD FRONT MONDAY...BUT
RAIN APPEARS TO REMAIN JUST TO THE SOUTHEAST OF OUR AREA.

LONG TERM...MONDAY NIGHT THROUGH SATURDAY.
QUIET WEATHER SHOULD PREVAIL FROM MONDAY NIGHT THROUGH THURSDAY
AFTERNOON AS RIDGING DEVELOPS AT THE SURFACE AND ALOFT. TEMPERATURES
WILL MODERATE GRADUALLY BACK ABOVE NORMAL BY WED AND THURSDAY...AS
HIGHS REACH BACK INTO THE UPPER 60S.

SHOWERS AND STORMS ARE EXPECTED TO ARRIVE IN OUR WESTERN COUNTIES
THURSDAY NIGHT AS A SLOW-MOVING NEGATIVELY TILTED UPPER TROUGH
PROGRESSES INTO MISSOURI. IT APPEARS THE LOW WILL BE OCCLUDING AS IT
REACHES THE MISSISSIPPI RIVER AND EVENTUALLY PHASES WITH A NORTHERN
STREAM LOW MOVING ALONG THE CANADIAN BORDER ON FRIDAY. THE SLOW
EVOLUTION OF THIS TROUGH WILL KEEP US UNDER UNSETTLED WEATHER FROM
THURSDAY NIGHT THROUGH SATURDAY MORNING.

SHIMON
&&

.AVIATION...
ISSUED 616 PM CDT SAT APR 9 2011

SURFACE LOW DEVELOPING OVER SOUTHWESTERN NEB HAS A WARM FRONT
EXTENDING EASTWARD THROUGH NORTHERN IA THEN SOUTHEASTWARD TOWARD
ORD. ALL CENTRAL IL TAF SITES ARE WELL WITHIN A LARGE WARM SECTOR
WITH LITTLE IN THE WAY OF CLOUDS OR VISIBILITY RESTRICTIONS. THIS
WILL CONTINUE THROUGH MUCH OF THE FORECAST PERIOD. SOME POTENTIAL
WILL EXIST FOR SOME MVFR FOG LATER TONIGHT...BUT WILL NOT MENTION
FOR NOW GIVEN THE EXPECTED STEADY WINDS. ANOTHER ELEMENT OF NOTE
WILL BE LOW LEVEL WIND SHEAR...WHICH IS EXPECTED TO DEVELOP THIS
EVENING ONCE THE BOUNDARY LAYER DECOUPLES. WINDS AROUND 2K FT
FORECAST TO BE SOUTH-SOUTHWESTERLY 40-50 KT ATOP SURFACE WINDS
SOUTHERLY 8-12 KT. ALTHOUGH SURFACE WINDS WILL BE INCREASING
OVERNIGHT AS THE SURFACE PRESSURE GRANDIENT INCREASES...SHEAR
CONDITIONS WILL PERSIST UNTIL VERTICAL MIXING TAKES PLACE 14Z-16Z
SUN. AFTER THAT...SURFACE WINDS WILL INCREASE SUBSTANTIALLY INTO THE
20-25 KT RANGE WITH GUSTS 35KT. WIDESPREAD THUNDERSTORMS STILL
LIKELY SUNDAY NIGHT...WHICH WILL BEGIN AFTER THIS TAF PERIOD.

04
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 9, 3:03 PM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT SAT APR 9 2011

ILZ027>031-036-037-040-041-101100-
FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
303 PM CDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A VIGOROUS STORM SYSTEM WILL BRING THUNDERSTORMS TO THE AREA SUNDAY
NIGHT. AT THIS TIME...IT APPEARS STRONG TO SEVERE THUNDERSTORMS
WILL DEVELOP ALONG AN ADVANCING COLD FRONT ACROSS IOWA AND
NORTHERN MISSOURI LATE SUNDAY AFTERNOON...THEN WILL SHIFT INTO THE
ILLINOIS RIVER VALLEY SUNDAY EVENING. LARGE HAIL...DAMAGING
WINDS...AND A FEW TORNADOES WILL BE POSSIBLE. STAY TUNED TO LATER
FORECASTS FOR UPDATES ON THIS POTENTIALLY SIGNIFICANT WEATHER
EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>053-101100-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-MORGAN-
PIATT-SANGAMON-SCOTT-VERMILION-
303 PM CDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A VIGOROUS STORM SYSTEM WILL BRING THUNDERSTORMS TO THE AREA SUNDAY
NIGHT. AT THIS TIME...IT APPEARS STRONG TO SEVERE THUNDERSTORMS
WILL DEVELOP ALONG AN ADVANCING COLD FRONT ACROSS IOWA AND
NORTHERN MISSOURI LATE SUNDAY AFTERNOON...THEN WILL SHIFT INTO THE
ILLINOIS RIVER VALLEY SUNDAY EVENING. LARGE HAIL...DAMAGING
WINDS...AND A FEW TORNADOES WILL BE POSSIBLE. STAY TUNED TO LATER
FORECASTS FOR UPDATES ON THIS POTENTIALLY SIGNIFICANT WEATHER
EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ054>057-061>063-066>068-071>073-101100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
303 PM CDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A VIGOROUS STORM SYSTEM WILL BRING THUNDERSTORMS TO THE AREA SUNDAY
NIGHT. AT THIS TIME...IT APPEARS STRONG TO SEVERE THUNDERSTORMS
WILL DEVELOP ALONG AN ADVANCING COLD FRONT ACROSS IOWA AND
NORTHERN MISSOURI LATE SUNDAY AFTERNOON...THEN WILL SHIFT INTO
SOUTHEAST CENTRAL ILLINOIS BY LATE SUNDAY EVENING INTO THE OVERNIGHT
HOURS. THE GREATEST THREAT FOR WIDESPREAD SEVERE WEATHER WILL
LIKELY REMAIN WEST OF I-55...HOWEVER LARGE HAIL AND DAMAGING WINDS
WILL BE POSSIBLE. STAY TUNED TO LATER FORECASTS FOR UPDATES ON
THIS POTENTIALLY SIGNIFICANT WEATHER EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

Nearby

River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.